# SDR CALA2023021400432

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Unknown
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE REPAIR INCORPORATED VIA ECRA 5360-01687 IS APPROVED AS TIME -LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE AU GUST 01, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING AP PROVAL FOR DAMAGE TOLERANCE.  TRANSCRIBED FROM HAECO GSO NR 9282 499 ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE AU PROVAL FOR DAMAGE TOLERANCE. GUST 01, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING AP THE REPAIR INCORPORATED VIA ECRA 5360-01687 IS APPROVED AS TIME -LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE THE REPAIR INCORPORATED VIA ECRA 5360-01687 IS APPROVED AS TIME TOMC-APPROVAL FROM SC1ELBYC COMMENT LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE AUGUST 01, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS REF ECRA 5360-01687 Q/C REVIEWED. Q/C REVIEWED. T/A : 01AUG24.........PK/U394517 RECORDS UPDATE......PK
